# SDR 2002F00718

- Difficulty date: July 27, 2001
- Submitted: July 3, 2002
- Operation: Air carrier
- Aircraft: N356QS
- Make and model: Boeing 727-21
- Aircraft serial: 19258
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Panel
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOWER AFT CARGO COMPARTMENT DOOR INNER BOTTOM BAFFLE PANEL HAS A BEND AT CORNERS WITH TWO CRACKS, ONE OVER PREVIOUS REPAIR.  (M)
